Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i3.10
pages 1-8

On Maximal Initial Data Set in Problems of Practical Stability of Discrete System

Alexander N. Bashnyakov
Kiev National Taras Shevchenko University, Ukraine
Vladimir V. Pichkur
Kyiv National Taras Shevchenko University, Kyiv
Ivan V. Khitko
Kiev National Taras Shevchenko University, Ukraine

ABSTRAKT

We substantiate properties of sets of attainability of a discrete system, on the basis of which the compactness of maximal set of initial conditions, properties of its boundary and internal points are proved. For linear discrete system we obtain the Minkowski function, the inverse Minkowski function and the support function of maximal set, as well as the criterion of belonging of the point to its boundary. The results have algorithmic direction.


Articles with similar content:

On Properties of Maximal Set of External Practical Stability of Discrete Systems
Journal of Automation and Information Sciences, Vol.48, 2016, issue 3
Fedor G. Garashchenko, Vladimir V. Pichkur
Conditions of Weak Practical Stability of Differential Inclusions with Impulse Impact
Journal of Automation and Information Sciences, Vol.43, 2011, issue 11
Vladimir V. Pichkur, Ya.N. Linder
Minimization of Impact of Bounded Perturbations on Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Vsevolod M. Kuntsevich
DIFFERENTIAL CONSTRAINTS FOR THE PROBABILITY DENSITY FUNCTION OF STOCHASTIC SOLUTIONS TO THE WAVE EQUATION
International Journal for Uncertainty Quantification, Vol.2, 2012, issue 3
George Em Karniadakis, Daniele Venturi
Constructing Maximal Sets of Practical Weak Stability of Differential Inclusions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 7
Fedor G. Garashchenko, Vladimir V. Pichkur